MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX30038UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, four resolute onyx drug-eluting stents were implanted in the lad, r-pda and rca.Approximately 21 months post procedure, patient suffered acute blood loss anemia secondary to prepyloric ulcer.Event was treated with blood transfusion and me dication.Patient was on dapt within 24 hours prior to event.Sponsor assessed event as not related to device but possibly related anti platelet medication.
 
Additional Manufacturer Narrative
Additional information: during index procedure three resolute onyx drug-eluting stents were implanted in the lad, r-pda and rca.The fourth resolute onyx dr ug-eluting stent was implanted during a revascularization procedure 13 months post index procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Additional information: patient recovered.Investigator assessed that the event was unlikely related to device and antiplatelets medication.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9144298
Report Number9612164-2019-04178
Device Sequence Number2802785
Product Code NIQ
UDI-Device Identifier00643169557048
UDI-Public00643169557048
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2019
Device Catalogue NumberRONYX30038UX
Device Lot Number0008599884
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer10/11/2019
10/31/2019
Initial Report FDA Received Date10/02/2019
Supplement Report FDA Received Date10/23/2019
11/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient Weight112